Skip to main content

Reply to Comments on ‘‘Multiyear Predictions of North Atlantic Hurricane Frequency: Promise and Limitations’’

Author(s): Vecchi, Gabriel A; Msadek, Rym; Anderson, Whit; Chang, You-Soon; Delworth, Thomas; et al

To refer to this page use:
Publication Date: 1-Jan-2014
Citation: Vecchi, Gabriel A., Rym Msadek, Whit Anderson, You-Soon Chang, Thomas Delworth, Keith Dixon, Rich Gudgel et al. "Reply to comments on “Multiyear predictions of North Atlantic hurricane frequency: promise and limitations”." Journal of Climate 27, no. 1 (2014): 490-492. doi:10.1175/JCLI-D-13-00381.1.
DOI: doi:10.1175/JCLI-D-13-00381.1
ISSN: 0894-8755
EISSN: 1520-0442
Related Item:
Pages: 490 - 492
Type of Material: Journal Article
Journal/Proceeding Title: Journal of Climate
Version: Final published version. Article is made available in OAR by the publisher's permission or policy.
Notes: Related Item links to original article.

Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.